I have PCOS , and I pretty much only have 1 period a year ( for the last 3 years) ... My last Dr never thought this was a problem... but my new DR sent in a prescription ( i havent got it yet and I cant remember the name - I think it started with a P ) ... and it is to induce a period - I have to take it for 10 days and then on the 11th day she said I should get a "gusher period" ...
I am kind of scared about this because I get very queesy with blood ( even when I had regular periods, I was queesy for the whole time I was on it) ... I am also worried that it could make me sick or something -- having all what has "built up" over all of the months when I havent bled.....
OR , since I do still get a period once a year and it is pretty ok ( kind of heavy but not so bad) ... would it be like that ?
Basically since I cant find the name of the med. she put me on until Monday when I pick it up... I was wondering if anyone knew the name of it so I could look it up ?
Asked by Anonymous at 9:12 PM on Mar. 12, 2011 in Health
Answer by Finkette at 9:16 PM on Mar. 12, 2011
Answer by GrnEyedGrandma at 9:21 PM on Mar. 12, 2011
Answer by GrnEyedGrandma at 9:28 PM on Mar. 12, 2011